Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 80, NWS Green Bay, WI

August 10, 2016Vilas County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 10, 2016, 10:59 AM CDT for Vilas County, Wisconsin. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2016, 10:59 AM CDT (15:59 UTC)
Expired
Aug 10, 2016, 11:30 AM CDT
In force
31 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Vilas County, WI

The radar

The Marquette radar (KMQT), 167 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.0 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2016-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 714 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2016-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
714 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
831 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

542 
WUUS53 KGRB 101559
SVRGRB
WIC125-101630-
/O.NEW.KGRB.SV.W.0080.160810T1559Z-160810T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1059 AM CDT WED AUG 10 2016

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN VILAS COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 1130 AM CDT

* AT 1058 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
  MERCER...OR 11 MILES SOUTH OF IRONWOOD...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WINCHESTER AND PRESQUE ISLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.  CAMPERS SHOULD SEEK SHELTER. 

&&

LAT...LON 4620 8942 4616 8993 4630 8993
TIME...MOT...LOC 1558Z 261DEG 31KT 4630 9007 

HAIL...1.00IN
WIND...60MPH
 
$$

TDH
4 follow-up statements
825 
WWUS53 KGRB 101607
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1107 AM CDT WED AUG 10 2016

WIC125-101630-
/O.CON.KGRB.SV.W.0080.000000T0000Z-160810T1630Z/
VILAS WI-
1107 AM CDT WED AUG 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR NORTHWESTERN VILAS COUNTY...

AT 1104 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED ENTERING EXTREME
NORTHWEST VILAS COUNTY...14 MILES SOUTHEAST OF IRONWOOD...MOVING
EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PRESQUE ISLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4623 8957 4620 8993 4630 8993
TIME...MOT...LOC 1604Z 267DEG 36KT 4630 8995 

HAIL...1.00IN
WIND...60MPH
 
$$

JKL
860 
WWUS53 KGRB 101617
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1117 AM CDT WED AUG 10 2016

WIC125-101630-
/O.CON.KGRB.SV.W.0080.000000T0000Z-160810T1630Z/
VILAS WI-
1117 AM CDT WED AUG 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR NORTHWESTERN VILAS COUNTY...

AT 1116 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED ALONG THE
WISCONSIN UPPER MICHIGAN BORDER...20 MILES SOUTHEAST OF
IRONWOOD...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PRESQUE ISLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4623 8957 4623 8990 4629 8990
TIME...MOT...LOC 1616Z 270DEG 30KT 4627 8981 

HAIL...1.00IN
WIND...60MPH
 
$$

JKL
060 
WWUS53 KGRB 101621
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1121 AM CDT WED AUG 10 2016

WIC125-101630-
/O.CON.KGRB.SV.W.0080.000000T0000Z-160810T1630Z/
VILAS WI-
1121 AM CDT WED AUG 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR NORTHWESTERN VILAS COUNTY...

AT 1120 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
MARENISCO...ALONG THE WISCONSIN UPPER MICHIGAN BORDER...MOVING EAST
AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
AREA NORTH OF PRESQUE ISLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4624 8963 4624 8983 4628 8982
TIME...MOT...LOC 1620Z 267DEG 32KT 4627 8975 

HAIL...1.00IN
WIND...60MPH
 
$$

JKL
495 
WWUS53 KGRB 101625
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1125 AM CDT WED AUG 10 2016

WIC125-101634-
/O.EXP.KGRB.SV.W.0080.000000T0000Z-160810T1630Z/
VILAS WI-
1125 AM CDT WED AUG 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN VILAS COUNTY WILL
EXPIRE AT 1130 AM CDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4624 8963 4624 8983 4628 8982
TIME...MOT...LOC 1623Z 261DEG 31KT 4627 8975 

$$

JKL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 6:27 AM CDT, 4 hours 32 minutes earlier.

Area forecast discussion, Aug 10, 6:27 AM CDT, 4 hours 32 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
627 AM CDT WED AUG 10 2016

Updated aviation portion for 12Z TAF issuance

.SHORT TERM...Today...Tonight...and Thursday
Issued at 322 AM CDT Wed Aug 10 2016

Showers along a cold front that moved into Wisconsin overnight
dissipated by 07Z, never reaching the forecast area. 00Z models
showed some differences with their handling of relatively small
amounts of QPF today in the warm and moist air mass across the
region. Have a small area of slight chance POPs going in north
central Wisconsin, in the vicinity of the front this afternoon.
There was pretty good agreement among the models that the main
area of QPF today will be well to the northwest of the forecast
area where moist air, isentropic lift from warm advection, and
some short wave energy will kick off thunderstorms. Showers and
thunderstorms are possible, generally northwest of the Fox Valley
tonight, mainly after 06Z Thursday due to an approaching surface
system, abundant moisture in place, and a mid level short wave.
Showers and storms should continue to spread across the area on
Thursday as instability increases ahead of an approaching cold
front. Locations in far north central could pick up around an
inch of rain during the day on Thursday. Expect above normal
temperatures to persist through at least Thursday.

.LONG TERM...Thursday Night Through Tuesday
Issued at 322 AM CDT Wed Aug 10 2016

Main focus of the forecast to be on the Thursday night into Friday
time frame as gulf moisture streams north ahead of a surface cold
front and a northern stream shortwave trough. Potential exists for
locally heavy rainfall to occur somewhere over the Upper Midwest
into the Great Lakes. This shortwave trough lingers over the
Western Great Lakes this weekend and cannot rule out afternoon
instability showers. A return to quiet weather is expected early
next week with high pressure moving across the region.
Temperatures will be above normal through Friday, retreat closer
to normal this weekend, then start to rise once again next week.

Wisconsin to reside in the warm section Thursday night with a warm
front draped across northern sections of the Great Lakes and a
cold front pushing east into the Western Great Lakes. Models also
show a weak surface wave to move along this cold front which would
add to the lift available. Instability would be considered modest
at best with Capes > 1K J/KG & LI's as low as -3. The threat for
hail is also rather low as wet-bulb heights are quite high (> 12K
ft). This would point to a marginal severe risk and shift the
focus to heavy rain with PW values around 2.25". Rainfall amounts
could reach 0.75 to 1.25 inches by daybreak and this is an
average. Locally higher amounts are possible which could lead to
rapidly rising rivers/streams or even flash flooding. Too much
uncertainty on where the axis of heaviest rain would fall, thus no
headlines issued. Will continue to mention this heavy rain
potential in the HWO. Min temperatures to range from the lower to
middle 60s north- central, to the lower 70s east-central WI.

This system is not a fast-mover as the surface wave will slow the
eastward progress of the cold front and the trailing shortwave
trough to only be reaching the Upper MS Valley by late Friday.
Based on the expected location of the surface wave and cold front,
have placed the highest pops over Eastern WI with showers/
thunderstorms decreasing across central WI, especially during the
afternoon as stronger lift and deeper moisture push east. Locally
heavy rain is still possible over eastern WI Friday morning until
the cold front clears the area. Max temperatures on Friday will
still be warm despite the clouds/precipitation in the vicinity.
Look for readings to top out around 80 degrees north, lower to
middle 80s south.

Even though the best lift/moisture to be to our east Friday night,
drier air lags behind by a good 6 to 12 hours, thus dew points to
remain somewhat high, especially during the evening hours. Cannot
rule out a few showers as the shortwave trough finally begins to
push into the Western Great Lakes region by 12z Saturday. Min
temperatures should be able to drop into the 55-60 degree range
north, 60-65 degree range south. CAA takes over on Saturday and
with shortwaves moving through the shortwave trough situated to
our west, expect to see clouds build through the day with a small
chance for showers to develop. This would mainly occur in the
afternoon with daytime heating helping to steepen mid-level lapse
rates. Temperatures are forecast to drop to below normal levels
with readings in the lower to middle 70s north-central, mainly
75-80 degrees south.

This pattern looks to repeat itself on Sunday as the shortwave
trough finally pushes through WI. The air mass aloft is still
rather cool, thus increased instability with daytime heating could
generate a stray shower or two. Most locations will be dry under
partly sunny skies. Max temperatures Sunday are expected to be a
couple of degrees cooler than Saturday.

A ridge of high pressure is progged to build across the Great
Lakes for the start of the work week and bring pleasant/seasonal
conditions to northeast WI under mostly sunny skies. As the
surface ridge slides to the east by next Tuesday, a return flow to
develop across WI. Models begin to differ with the location of the
stronger WAA into the region and potential showers/thunderstorms
associated with this WAA. Since we are talking day 7 here and
models will change their timing, have followed the consensus
solution here which brings a slight chance of showers/storms to
areas generally along and north of highway 29. Max temperatures
will begin their uptick with readings in the upper 70s to lower
80s.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 627 AM CDT Wed Aug 10 2016

MVFR and IFR conditions prevailed across most of central and north
central Wisconsin at 11Z, with mainly VFR farther to the east.
Expect fog and low ceilings to dissipate by 13Z or 14Z. Scattered
to broken clouds likely today but conditions should be VFR. Dew
points were in the 60s across the forecast area early this morning
and daytime heating will probably destabilize the air mass, so
cannot be positive that there will be no showers or storms during
the day, but the focus for storms appears to be well to the
northwest of the area today. Have included a slight chance for
storms in far north central Wisconsin during the afternoon.
Chances for showers and storms move in overnight, but chances were
not high enough to include in TAFs at this point but some fog will
probably develop once again.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MG
LONG TERM......Kallas
AVIATION.......MG
Hazardous weather outlook, Aug 10, 3:56 AM CDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
356 AM CDT WED AUG 10 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-110900-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
356 AM CDT WED AUG 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FOG MAY BE LOCALLY DENSE EARLY THIS MORNING. MOTORISTS
SHOULD BE ALERT FOR REDUCED VISIBILITIES FOR THE MORNING COMMUTE.

THUNDERSTORMS ARE POSSIBLE ACROSS FAR NORTHERN WISCONSIN THIS
AFTERNOON...THEN ACROSS NORTHERN AND CENTRAL WISCONSIN TONIGHT.
THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE FORECAST TO OVERSPREAD
THE REGION THURSDAY THROUGH FRIDAY. WHILE AN ISOLATED SEVERE
STORM CANNOT BE RULED OUT...HEAVY RAINFALL LOOKS LIKE THE PRIMARY
THREAT WITH THESE STORMS...ESPECIALLY THURSDAY NIGHT. ONE TO TWO
INCHES OF RAIN IS POSSIBLE WHICH COULD LEAD TO SOME URBAN FLOODING
AND QUICK RISES ON AREA RIVERS AND STREAMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-110900-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
356 AM CDT WED AUG 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FOG...LOCALLY DENSE MAY LINGER THIS MORNING. BOATERS
SHOULD BE ALERT FOR REDUCED VISIBILITIES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE NEXT CHANCE OF THUNDERSTORMS BEGINS THURSDAY AND CONTINUES
THROUGH FRIDAY. WHILE SEVERE WEATHER APPEARS UNLIKELY...LOCALLY
HEAVY RAINFALL IS POSSIBLE WHICH WOULD REDUCE VISIBILITIES.

MG/AK

In the hours before

Special weather statement, Aug 10, 5:08 AM CDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
508 AM CDT WED AUG 10 2016

WIZ005-010-011-018-019-101300-
VILAS-ONEIDA-FOREST-LINCOLN-LANGLADE-
508 AM CDT WED AUG 10 2016

...AREAS OF DENSE FOG WILL IMPACT TRAVEL ACROSS NORTH CENTRAL
WISCONSIN EARLY THIS MORNING...

AREAS OF FOG FORMED OVER MUCH OF NORTH CENTRAL WISCONSIN
OVERNIGHT. THE FOG WAS REDUCING VISIBILITIES TO ONE-QUARTER MILE
OR LESS IN SOME SPOTS. THE FOG WILL IMPACT TRAVEL EARLY THIS
MORNING, BUT SHOULD IMPROVE BY AROUND 8 AM.

MORNING COMMUTERS SHOULD EXPECT POOR VISIBILITY IN SOME SPOTS,
ESPECIALLY LOW AREAS AND RIVER VALLEYS, AS WELL AS RAPID
FLUCTUATIONS IN VISIBILITY. USE EXTRA CAUTION WHEN DRIVING IN FOG,
BE SURE TO KEEP A SAFE DISTANCE FROM OTHER VEHICLES AND USE LOW
BEAM HEADLIGHTS.

WIZ030-035-036-101300-
MARATHON-WOOD-PORTAGE-
508 AM CDT WED AUG 10 2016

...AREAS OF DENSE FOG WILL IMPACT TRAVEL ACROSS CENTRAL WISCONSIN
EARLY THIS MORNING...

AREAS OF FOG FORMED OVER MUCH OF CENTRAL WISCONSIN OVERNIGHT. THE
FOG WAS REDUCING VISIBILITIES TO ONE-QUARTER MILE OR LESS IN SOME
SPOTS. THE FOG WILL IMPACT TRAVEL EARLY THIS MORNING, BUT SHOULD
IMPROVE BY AROUND 8 AM.

MORNING COMMUTERS SHOULD EXPECT POOR VISIBILITY IN SOME SPOTS,
ESPECIALLY LOW AREAS AND RIVER VALLEYS, AS WELL AS RAPID
FLUCTUATIONS IN VISIBILITY. USE EXTRA CAUTION WHEN DRIVING IN FOG,
BE SURE TO KEEP A SAFE DISTANCE FROM OTHER VEHICLES AND USE LOW
BEAM HEADLIGHTS.

MG
Special weather statement, Aug 10, 10:44 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1044 AM CDT WED AUG 10 2016

WIZ005-101715-
VILAS WI-
1044 AM CDT WED AUG 10 2016

...STRONG THUNDERSTORM APPROACHING VILAS COUNTY...

AT 1039 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF UPSON...OR 14 MILES NORTHWEST OF TURTLE FLAMBEAU
FLOWAGE...MOVING EAST AT 35 MPH.  THE STORM WILL BEGIN TO REACH
NORTHWEST VILAS COUNTY STARTING AROUND 1100 AM.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BOULDER JUNCTION...WINCHESTER...PRESQUE ISLE...MANITOWISH WATERS...
LAND O LAKES...TROUT LAKE AND LAC VIEUX DESERT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BRIEF TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND
MAY LEAD TO REDUCED VISIBILITIES AND HAZARDOUS DRIVING FOR MOTORISTS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THIS STORM PASSES.

&&

LAT...LON 4614 8909 4610 8900 4608 8899 4601 8993
      4630 8993
TIME...MOT...LOC 1539Z 261DEG 30KT 4625 9034

TDH
Special weather statement, Aug 10, 10:46 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1046 AM CDT WED AUG 10 2016

WIZ013-020-021-030-031-035>039-045-048-049-073-074-110000-
NORTHERN MARINETTE COUNTY-MENOMINEE-NORTHERN OCONTO COUNTY-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-WAUSHARA-
WINNEBAGO-CALUMET-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
1046 AM CDT WED AUG 10 2016

...VERY WARM AND HUMID CONDITIONS EXPECTED THIS AFTERNOON...

A VERY WARM DAY IS EXPECTED ACROSS CENTRAL AND EAST CENTRAL
WISCONSIN AS TEMPERATURES CLIMB TO NEAR 90 DEGREES THIS
AFTERNOON. VERY WARM TEMPERATURES COMBINED WITH INCREASING
HUMIDITY WILL RESULT IN HEAT INDEX VALUES IN THE MIDDLE TO UPPER
90S THIS AFTERNOON. HEAT INDICES THIS HIGH MAY CAUSE HEAT RELATED
ILLNESS...ESPECIALLY IF YOU SPEND PROLONGED TIME OUTSIDE IN THE
SUN. MAKE SURE TO TAKE BREAKS OUT OF THE SUN AND DRINK PLENTY OF
FLUIDS IF YOU HAVE OUTDOOR PLANS THIS AFTERNOON.

WIZ022-040-050-110000-
DOOR-KEWAUNEE-MANITOWOC-
1046 AM CDT WED AUG 10 2016

...VERY WARM AND HUMID CONDITIONS EXPECTED THIS AFTERNOON...

A VERY WARM DAY IS EXPECTED AS TEMPERATURES CLIMB INTO THE MIDDLE
80S THIS AFTERNOON ALONG THE LAKESHORE. VERY WARM TEMPERATURES
COMBINED WITH INCREASING HUMIDITY WILL RESULT IN HEAT INDEX VALUES
AROUND 90 DEGREES THIS AFTERNOON. HEAT INDICES THIS HIGH MAY CAUSE
HEAT RELATED ILLNESS...ESPECIALLY IF YOU SPEND PROLONGED TIME
OUTSIDE IN THE SUN. MAKE SURE TO TAKE BREAKS OUT OF THE SUN AND
DRINK PLENTY OF FLUIDS IF YOU HAVE OUTDOOR PLANS THIS AFTERNOON.

ALLEN

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 10:44 AM CDTSpecial Weather StatementGRBVilas91 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.